# SDR DALA2019102186054

- Difficulty date: October 17, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 49,606 hours, 21,530 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Out Of Position
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5655 602 DOOR FROZEN ON LANDING. HARD TO DISARM. CYCLED DOOR AND NOW KNUCKLE BUSTER DOESN'T EXTEND/ DEPLOY. CORRECTIVE ACTION: REPOSITION KNUCKLE KNOCKER AND OPERATED DOOR MECHANISM SEVERAL TIMES. ALL CHECKS GOOD. (6092368)
